JournalscmhVol. 78, No. 4pp. 805–831

Axiomatic homotopy theory for operads

  • Clemens Berger

    Université de Nice Sophia Antipolis, France
  • Ieke Moerdijk

    University of Utrecht, Netherlands
Axiomatic homotopy theory for operads cover
Download PDF

Abstract

We give sufficient conditions for the existence of a model structure on operads in an arbitrary symmetric monoidal model category. General invariance properties for homotopy algebras over operads are deduced.

Cite this article

Clemens Berger, Ieke Moerdijk, Axiomatic homotopy theory for operads. Comment. Math. Helv. 78 (2003), no. 4, pp. 805–831

DOI 10.1007/S00014-003-0772-Y